# SDR TRBA2012012001

- Difficulty date: December 27, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,745 hours, 31,696 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16566
- Part serial: 119260
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND THE EMERGENCY BATTERY LOW VOLTAGE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW JIC 24-31-85.. THE ACFT WAS RETURNED TO SERVICE.
